Projective Differential Geometry of Submanifolds - 1st Edition - ISBN: 9780444897718, 9780080887166

Projective Differential Geometry of Submanifolds, Volume 49

1st Edition

Authors: M.A. Akivis V.V. Goldberg
eBook ISBN: 9780080887166
Hardcover ISBN: 9780444897718
Imprint: North Holland
Published Date: 30th June 1993
Page Count: 361
Tax/VAT will be calculated at check-out Price includes VAT (GST)
20% off
20% off
20% off
20% off
20% off
185.00
148.00
54.95
43.96
43.99
35.19
20800.00
16640.00
72.95
58.36
Unavailable
Price includes VAT (GST)
DRM-Free

Easy - Download and start reading immediately. There’s no activation process to access eBooks; all eBooks are fully searchable, and enabled for copying, pasting, and printing.

Flexible - Read on multiple operating systems and devices. Easily read eBooks on smart phones, computers, or any eBook readers, including Kindle.

Open - Buy once, receive and download all available eBook formats, including PDF, EPUB, and Mobi (for Kindle).

Institutional Access

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Table of Contents

Preface. Chapters: 1. Preliminaries. 2. The Foundations of Projective Differential Geometry of Submanifolds. 3. Submanifolds Carrying a Net of Conjugate Lines. 4. Tangentially Degenerate Submanifolds. 5. Submanifolds with Asymptotic and Conjugate Distributions. 6. Normalized Submanifolds in a Projective Space. 7. Projective Differential Geometry of Hypersurfaces. 8. Algebraization Problems in Projective Differential Geometry.

Bibliography. Symbols Frequently Used. Index.


Description

In this book, the general theory of submanifolds in a multidimensional projective space is constructed. The topics dealt with include osculating spaces and fundamental forms of different orders, asymptotic and conjugate lines, submanifolds on the Grassmannians, different aspects of the normalization problems for submanifolds (with special emphasis given to a connection in the normal bundle) and the problem of algebraizability for different kinds of submanifolds, the geometry of hypersurfaces and hyperbands, etc. A series of special types of submanifolds with special projective structures are studied: submanifolds carrying a net of conjugate lines (in particular, conjugate systems), tangentially degenerate submanifolds, submanifolds with asymptotic and conjugate distributions etc. The method of moving frames and the apparatus of exterior differential forms are systematically used in the book and the results presented can be applied to the problems dealing with the linear subspaces or their generalizations.

Graduate students majoring in differential geometry will find this monograph of great interest, as will researchers in differential and algebraic geometry, complex analysis and theory of several complex variables.


Details

No. of pages:
361
Language:
English
Copyright:
© North Holland 1993
Published:
Imprint:
North Holland
eBook ISBN:
9780080887166
Hardcover ISBN:
9780444897718

About the Authors

M.A. Akivis Author

Affiliations and Expertise

Moscow Institute of Steel and Alloys, Department of Mathematics, Moscow, Russia

V.V. Goldberg Author

Affiliations and Expertise

New Jersey Institute of Technology, Department of Mathematics, Newark, NJ, USA